Help, didn't know where to ask


Anonymous
on Apr 07, 2016 @ 04:32 pm

Hey all. I'm a little thrown off because I stopped taking my birth control a couple of weeks ago, had my period like normal a few days after stopping. But now not even 10 days later I'm having a second period? I did start taking it again for a few days then stopped again as my boyfriend and I broke up almost a week ago. Is it just the fact I stopped that I would have my period for a second time in ten days? Doesn't seem normal to me regardless. Wondering if anyone could help me out, Google is useless.
 


9 Replies


jcb75
Very normal on Apr 07, 2016 @ 04:35 pm

Take a deep breath. Any changes to birth control can cause this to happen. Those few days in between that you took it could have cause enough hormone to enter your system, that a 2nd period would come about after you stopped.
Reply

Chrisoftnl
It's ok on Apr 07, 2016 @ 04:54 pm

The pill is working with your hormones to try and regulate your period, stopping and starting again just throws things off a bit. It should all be okay moving forward.
Reply

TaraLeadbeater
period on Apr 07, 2016 @ 07:55 pm

That is the normal same thing happened to me
Reply

JenLiz
. on Apr 07, 2016 @ 08:06 pm

When I went off the pill my period took a few cycles to get back on my usual track. I have also been told that if you stop taking the pill before you get to the end of the pack that it can mess up your cycle and make your period come early.
Reply

RaeBlair
. on Apr 07, 2016 @ 08:54 pm

Listen - I can't stress enough that Google, and the Internet in general, are not medical professionals and cannot possibly diagnose or resolve your medical issues.

GO. TO. YOUR. DOCTOR.


Abnormal periods can be a symptom of many things. Or, it can be as simple as hormones being off-balance from your inconsistency with birth control.

Nobody on Chick Advisor can tell you, and nothing on Google will help you. Please, just go to your doctor or a clinic!

I'm not meaning to sound rude or harsh, it's just what needs to be done. Online research will only drive your mind wild and have you thinking the worse, and being left with more questions than answers.

Best of luck.
Reply

Angelwingsx2
Didn't know on Apr 07, 2016 @ 09:07 pm

I'm thinking the same as you RaeBlair.Anonymous if I were you ,I would drop by and have a talk with your Doctor.It could be your Hormones and The Pill and a combinations of different things going on causing this.It is nice to put your mind at ease and see your Doctor.We can specilate this and that but,you know your own Body,I go to my Doctor if I have a pain in my toe.Puts my mind at ease also.
Reply

wonderwhatif
Totally normal on Apr 07, 2016 @ 10:23 pm

When you go on AND go off birth control, it screws with your hormones. It's normal to have irregular period so close to starting or finishing them.

That being said, if you feel nervous still do consult a doctor!
Reply

jmca
Pill on Apr 08, 2016 @ 06:04 pm

don't stop and start because that just throws it all off....best bet, see your doctor
Reply

Irememberu
.... on Jul 07, 2016 @ 02:21 am

No need to worry. When you start taking the birth control your body and hormones need time to adjust to the change, and when you finish taking them, same thing, body has to adjust. It all works out eventually
Reply

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!


Recent Activity

LeahCruz has posted in the forum topic
Do you always wear ...

LeahCruz has posted in the forum topic
Looking for a winter jacket

LeahCruz has posted in the forum topic
Forever 21 Active Wear


gadzooks added a new review for
Boursin Cheese

jujusamples has posted in the forum topic
Check your emails, ladies!





See All:  Reviews | Forums | Articles